Zum Busemannschen und Brunn-Minkowskischen Satz.

Woldemar Barthel

Mathematische Zeitschrift (1958)

  • Volume: 70, page 407-429
  • ISSN: 0025-5874; 1432-1823

How to cite


Barthel, Woldemar. "Zum Busemannschen und Brunn-Minkowskischen Satz.." Mathematische Zeitschrift 70 (1958): 407-429. <http://eudml.org/doc/169785>.

author = {Barthel, Woldemar},
journal = {Mathematische Zeitschrift},
keywords = {metric geometry, convex geometry, integral geometry},
language = {ger},
pages = {407-429},
title = {Zum Busemannschen und Brunn-Minkowskischen Satz.},
url = {http://eudml.org/doc/169785},
volume = {70},
year = {1958},

AU - Barthel, Woldemar
TI - Zum Busemannschen und Brunn-Minkowskischen Satz.
JO - Mathematische Zeitschrift
PY - 1958
VL - 70
SP - 407
EP - 429
LA - ger
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/169785
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.